MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/31/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor fill.(b)(4).
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.(b)(6) is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 60 and 79 mg/dl.The customer's expected fasting blood glucose test result range is 80 - 100 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2016, a back to back blood test was performed by the customer non-fasting and produced test results of 152 mg/dl and 154 mg/dl using truemetrix air meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 03/28/2017 and open vial date is month of (b)(6) 2016.The customer had not had any changes in his diet or exercise regimen and takes lantus to manage his diabetes.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns:the customer is concerned with the 5 results provided in the meter's memory.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6279154
Report Number1000113657-2017-00123
Device Sequence Number1075590
Product Code NBW
UDI-Device Identifier00021292007164
UDI-Public(01)00021292007164
Combination Product (Y/N)N
Initial Reporter StateKY
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2017
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT1499
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2016
Initial Report FDA Received Date01/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY